Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Orthonormal bases for spaces of continuous and continuously differentiable functions defined on a subset of Zp.

Título inglés Orthonormal bases for spaces of continuous and continuously differentiable functions defined on a subset of Zp.
Título español Bases ortonormales para espacios de funciones continuas y contínuamente diferenciables definidas en un subconjunto de Zp.
Autor/es Verdoodt, Ann
Organización Fac. Appl. Sci. Vrije Univ., Bruselas, Bélgica
Revista 0214-3577
Publicación 1996, 9 (2): 295-307, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let K be a non-Archimedean valued field which contains Qp, and suppose that K is complete for the valuation |·|, which extends the p-adic valuation. Vq is the closure of the set {aqn | n = 0,1,2,...} where a and q are two units of Zp, q not a root of unity. C(Vq --> K) (resp. C1(Vq --> K)) is the Banach space of continuous functions (resp. continuously differentiable functions) from Vq to K. Our aim is to find orthonormal bases for C(Vq --> K) and C1(Vq --> K).
Clasificación UNESCO 120203
Palabras clave español Bases ortonormales ; Algebra de Banach no arquimediana ; Enteros p-ádicos ; Espacios de funciones diferenciables ; Análisis funcional ; Funciones continuas
Código MathReviews MR1430780
Código Z-Math Zbl 0882.46033
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es